# SDR RAIA00103022

- Difficulty date: March 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,650 hours, 27,728 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 30000000044
- Part serial: 985
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,215 hours, 15,224 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7438-STL-DURING FINAL APPROACH NR 2 ENGINE WHEN INTO FEATHER.  MAINTENANCE REMOVED AND REPLACED THE NR 2 TORQUE SIGNAL CONDITIONER IAW ATR42 MAINTENANCE MANUAL.
